Analysis of PDEs

[51] The logarithmic Minkowski problem

Károly J. Böröczky Alfréd Rényi Institute of Mathematics Erwin Lutwak New York University Deane Yang New York University Gaoyong Zhang New York University

Analysis of PDEs Differential Geometry Convex and Discrete Geometry mathscidoc:1702.03082

Journal of the American Mathematical Society, 26, (3), 831–852, 2013
[ Download ] [ 2017-02-28 04:45:36 uploaded by deaneyang ] [ 1488 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[52] On convolution groups of completely monotone sequences/functions and fractional calculus

LEI LI Duke University Jian-Guo Liu Duke University

Analysis of PDEs mathscidoc:1702.03005

2017.1
[ Download ] [ 2017-02-06 11:13:14 uploaded by jianguo ] [ 1482 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[53] On the regularity of solutions to a generalization of the Minkowski problem

Erwin Lutwak New York University Vladimir Oliker Emory University

Analysis of PDEs mathscidoc:1703.03001

Journal of Differential Geometry, 41, (1), 227–246, 1995
[ Download ] [ 2017-03-02 06:30:27 uploaded by lutwak ] [ 1480 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[54] Some compactness criteria for weak solutions of time fractional PDEs

Lei Li Jian-Guo Liu

Analysis of PDEs mathscidoc:1905.03006

SIAM J. Math. Anal., 50, 3963-3995, 2018
[ Download ] [ 2019-05-11 23:40:51 uploaded by jianguo ] [ 1474 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[55] Effective fronts of polygon shapes in two dimensions

Wenjia Jing Hung V. Tran Yifeng Yu

Analysis of PDEs Dynamical Systems mathscidoc:2206.03020

[ Download ] [ 2022-06-26 17:20:03 uploaded by jingwj ] [ 1464 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved